# SDR P5CA9600396

- Difficulty date: July 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 2560 · Emergency Equipment
- Part: Slide Bar
- Condition: Worn Through
- Location: Right
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-CHECK, FOUND RIGHT BODY GEAR OUTBOARD DOOR SLIDE BAR FORWARD UPPER FLANGE WORN THROUGH.  FABRICATED AND INSTALLED NEW FLANGE CHANNEL PER BOEING SRM 51-10-01.
